zbMATH — the first resource for mathematics

Regulator problem for infinite-dimensional systems. (English) Zbl 0512.93031

93B50 Synthesis problems
93C25 Control/observation systems in abstract spaces
93D15 Stabilization of systems by feedback
93B05 Controllability
93B07 Observability
Full Text: DOI
[1] Balas, M.J., Feedback control of linear diffusion processes, Internat. J. control, 29, 523-533, (1979) · Zbl 0398.93027
[2] Curtain, R.F.; Pritchard, A.J., Infinite dimensional linear systems theory, (1978), Springer Berlin · Zbl 0426.93001
[3] Curtain, R.F., Finite-dimensional compensator design for parabolic distributed systems with point sensors and boundary input, IEEE trans. automat. control, 23, 98-104, (1982) · Zbl 0477.93039
[4] Kato, T., Perturbation theory of linear operators, (1966), Springer New York
[5] Kwakernaak, H.; Sivan, R., Linear optimal control systems, (1972), Wiley-Interscience New York · Zbl 0276.93001
[6] Pohjolainen, S.A., Robust multivariable PI-controller for infinite dimensional systems, IEEE trans. automat. control, 23, 17-30, (1982) · Zbl 0493.93029
[7] Zabczyk, J., On decomposition of generators, SIAM J. control. optim., 16, 523-534, (1978) · Zbl 0393.93023
[8] T. Nambu, Feedback stabilization of diffusion equations, 1982 Japan JACC (in Japanese). · Zbl 0493.93042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.